Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2000
[Fatal anaphylactic reaction after oral acetazolamide (diamox) for glaucoma].
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
A woman aged 66 was prescribed acetazolamide (Diamox) in the outpatient clinic because of glaucoma. She went into irreversible anaphylactic shock with massive pulmonary oedema, probably due to a cross reaction in sulphonamide allergy. Before prescribing acetazolamide, the physician should inquire about sulphonamide allergy because of the related chemical structure of the substances. Such an allergy should be regarded as a contraindication.
Для цитирования: Gerhards L J, van Arnhem A C, Holman N D, Nossent G D. [Fatal anaphylactic reaction after oral acetazolamide (diamox) for glaucoma].. Nederlands tijdschrift voor geneeskunde. 2000.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.